# SDR SWAA2023062049684

- Difficulty date: May 17, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 58,307 hours, 37,562 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 331B LEADING EDGE ON RIB LE STA 105.26 AT LT HORIZONTAL STABILIZER 2023-330249<[01] REPLACED NEW RIB ASSY AND FASTENERS LOCATED ACCESS PANEL 331B LEADING EDGE ON RIB LE STA 105.26 AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02 AND DRAWING 186A1001 REV A;[02] REPLACED NEW RIB ASSY AND FASTENERS LOCATED ACCESS PANEL 331B LEADING EDGE ON RIB LE STA 105.26 AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02 AND DRAWING 186A1001 REV A CERTIFIED AS RII
